Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  On relations for rings generated by algebraic numbers and their conjugates
 
 
Title: On relations for rings generated by algebraic numbers and their conjugates
Author: Drungilas, Paulius
Dubickas, Artūras
Jankauskas, Jonas
Appeared in: Annali di matematica pura ed applicata
Paging: Volume 194 (2013) nr. 2 pages 369-385
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands